On the pursuit problem relative to position in differential games
Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 808-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_4_a7,
author = {N. Satimov},
title = {On the pursuit problem relative to position in differential games},
journal = {Doklady Akademii Nauk},
pages = {808--811},
year = {1976},
volume = {229},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a7/}
}
N. Satimov. On the pursuit problem relative to position in differential games. Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 808-811. http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a7/